# SDR CA051104003

- Difficulty date: October 7, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 80 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 312249
- Condition: Failed
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) THE ENGINE LOW OIL PRESSURE WARNING ANNUNCIATED AND THE CREW SHUT THE ENGINE DOWN IN FLIGHT.  SUBSEQUENT INSPECTION REVEALED NO EVIDENSE OF OIL LOSS AND THE LOW OIL PRESSURE SWITCH WAS REPLACED.
